Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 20, 2014, 4:16 PM EDT for Fayette County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2014, 4:16 PM EDT (20:16 UTC)
- Expired
- Aug 20, 2014, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Fayette County, GA
The radar
The Atlanta radar (KFFC), 17 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 821 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS82 KFFC 202016 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT WED AUG 20 2014 GAZ044-053>057-202045- 416 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN SPALDING...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 445 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDY CREEK...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SPALDING...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TYRONE...UNION CITY...FAIRBURN...SANDY CREEK...CANNONGATE... KENWOOD...PEACHTREE CITY...FAYETTEVILLE...BONANZA...IRONDALE... LOVEJOY...JW SMITH RESERVOIR...INMAN...ATLANTA MOTOR SPEEDWAY AND BROOKS. && LAT...LON 3342 8420 3323 8439 3347 8469 3362 8456 TIME...MOT...LOC 2017Z 320DEG 26KT 3348 8453 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:14 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Aug 20, 3:14 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 314 PM EDT WED AUG 20 2014 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... DEALING WITH QUITE A BIT OF CONVECTION OUT THERE THIS AFTERNOON. INCREDIBLE CAPE VALUES OF 4000-4500J/KG AND DCAPE OVER 1000J/KG OVER MUCH OF THE AREA. WEAK DISTURBANCE ALOFT HELPING TO ORGANIZE SOME OF THE CONVECTION AS WELL. WILL CONTINUE TO SEE SCATTERED TO AT TIMES NUMEROUS STORMS WITH ISOLATED SEVERE POTENTIAL. WIND GUSTS WOULD BE THE MAIN THREAT BUT SOME SMALL HAIL CANNOT BE RULED OUT. AND OF COURSE AS WITH ANY SUMMERTIME THUNDERSTORM...VERY HEAVY RAIN AND EXCESSIVE LIGHTNING. UPPER RIDGE REMAINS IN PLACE TO OUR WEST LEAVING US IN NORTHWEST FLOW ALOFT. INTERMITTENT DISTURBANCES WILL CONTINUE TO SLIDE DOWN THE NORTHWEST FLOW...BUT AS THE RIDGE BUILDS THE CHANCE OF RAIN WILL DECREASE OVER THE NEXT COUPLE OF DAYS AS THE PERIPHERAL CONVECTION PUSHES EAST. HOWEVER...IF CONVECTION DOES MANAGE TO DEVELOP AND GET PAST WHATEVER CAP THERE IS FROM THE RIDGE-INDUCED SUBSIDENCE... THUNDERSTORMS COULD EASILY AND QUICKLY GO SEVERE WITH THE AMOUNT OF LOW LEVEL HEATING AND INSTABILITY. NOT MUCH IN THE WAY OF ORGANIZATION BUT SOMETHING TO BE AWARE OF. SPEAKING OF LOW LEVEL HEATING...QUITE A FEW AREAS THIS AFTERNOON ARE FLIRTING WITH 105 DEGREES. SOME UNCERTAINTY IN DEWPOINTS AS MET IS COOLER BUT MORE MOIST AND MAV IS WARMER BUT DRIER...SO HAVE GENERALLY TAKEN A BLEND BUT LEANED TOWARD THE WORST-CASE SCENARIO GIVEN THAT DEWPOINTS THIS AFTERNOON ARE A FEW DEGREES HIGHER THAN ORIGINALLY EXPECTED. WITH HIGHER TEMPERATURES EXPECTED TOMORROW...WILL GO AHEAD AND ISSUE A HEAT ADVISORY FOR PORTIONS OF CENTRAL GEORGIA FOR TOMORROW AFTERNOON. SEE EXTENDED FOR MORE INFO...BUT WILL LIKELY NEED ONE FRIDAY AND POSSIBLY AGAIN ON SATURDAY. TDP .LONG TERM /FRIDAY THROUGH WEDNESDAY/... MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE. BDL PREVIOUS DISCUSSION... MEDIUM RANGE MODELS CONTINUE TO SHOW THE FORECAST AREA DOMINATED BY STRONG UPPER-LEVEL RIDGING THROUGH THE MAJORITY OF THE EXTENDED FORECAST PERIOD. GFS AND ECMWF REMAIN IN GOOD AGREEMENT THROUGH THE WEEKEND BUT DIVERGE SOMEWHAT GOING INTO EARLY NEXT WEEK WITH THE ECMWF FLATTEN THE RIDGE OVER US WHILE THE GFS...ALTHOUGH SHOWING SOME WEAKENING... KEEPS THE RIDGE OVER THE REGION THROUGH WEDNESDAY. STILL...THESE DIFFERENCES DO NOT ALTER THE GENERAL TREND OF HOT AND MOSTLY DRY THROUGH THE WEEKEND WITH MODERATING TEMPERATURES AND INCREASING PRECIPITATION CHANCES EARLY NEXT WEEK...WHICH IS WHAT WE HAVE BEEN CARRYING IN THE EXTENDED FORECAST FOR THE PAST SEVERAL DAYS NOW. WITH THIS IN MIND I DO NOT PLAN ON DEVIATING TOO MUCH FROM PREVIOUS TRENDS IN THE FORECAST GRIDS. THROUGH THE WEEKEND THE GFS/ECMWF KEEP THE CENTER OF THE UPPER RIDGE WEST OF THE STATE WITH THE BEST SUBSIDENCE REMAINING WEST OF US AS WELL. WITH THIS IN MIND I WILL KEEP THE SLIGHT CHANCE POPS INTO THE WEEKEND WITH CHANCE POPS AS WE HEAD INTO THE FIRST HALF OF THE NEW WEEK. 20 && .AVIATION... 00Z UPDATE... SCATTERED CONVECTION CONTINUES BUT SHOULD GRADUALLY DIMINISH. COULD BE SOME ISOLATED STORMS OVERNIGHT. WITH PLENTY OF MOISTURE AROUND HAVE INCLUDED SCT IFR STRATUS TOWARD MORNING. SOME MVFR VISIBILITY ALSO POSSIBLE. ANOTHER ROUND OF SCT 5-6KFT THURSDAY AFTERNOON BUT NOT ENOUGH CONFIDENCE IN TSRA TO INCLUDE PROB30 AT THIS TIME. NW WINDS THROUGH THE PERIOD. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON MORNING STRATUS. MEDIUM TO HIGH ON ALL OTHER ELEMENTS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 97 72 99 / 30 20 5 20 ATLANTA 74 96 75 95 / 40 20 5 20 BLAIRSVILLE 66 91 66 90 / 50 30 20 20 CARTERSVILLE 70 96 70 95 / 50 20 5 20 COLUMBUS 74 98 75 97 / 20 20 10 10 GAINESVILLE 72 95 73 94 / 40 20 10 20 MACON 72 98 72 98 / 20 20 10 20 ROME 70 96 70 96 / 50 20 5 10 PEACHTREE CITY 70 95 70 96 / 30 20 5 20 VIDALIA 74 100 75 98 / 20 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM NOON TO 8 PM EDT THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONTGOMERY...MUSCOGEE...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...TDP LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Aug 20, 10:10 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1010 AM EDT WED AUG 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1010 AM EDT WED AUG 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE AND SCATTERED STRONG THUNDERSTORMS ARE EXPECTED...THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE STRONG TO DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN. DISCUSSION... INSTABILITY WILL BE SUFFICIENT ACROSS THE AREA FOR SCATTERED STRONG THUNDERSTORMS THIS AFTERNOON AND EVENING...AND ISOLATED SEVERE STORMS WILL BE POSSIBLE. SHOWERS AND THUNDERSTORMS WILL WEAKEN WITH THE LOSS OF DAYTIME HEATING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOONS AND EVENINGS. ADDITIONALLY...INCREASING HEAT CAN BE EXPECTED THURSDAY THROUGH SATURDAY AND RESIDENTS...ESPECIALLY ACROSS CENTRAL GEORGIA...NEED TO BE AWARE THAT A HEAT ADVISORY MAY BE NECESSARY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM ANY THUNDERSTORMS WILL BE LOCALLY HEAVY RAIN... OCCASIONAL TO FREQUENT LIGHTNING AND GUSTY WINDS. INCREASING TEMPERATURES WILL PRODUCE HEAT INDEX VALUES APPROACHING DANGEROUS LEVELS THURSDAY THROUGH SATURDAY. DISCUSSION... ALTHOUGH UPPER-LEVEL RIDGING WILL INHIBIT THUNDERSTORM DEVELOPMENT SOMEWHAT BY THURSDAY INTO EARLY NEXT WEEK...ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING. INSTABILITY IS NOT EXPECTED TO BE SUFFICIENT FOR WIDESPREAD SEVERE WEATHER AT THIS TIME. THE UPPER LEVEL RIDGING WILL ALSO ALLOW TEMPERATURES AND HEAT INDEX VALUES TO CLIMB THROUGH THE END OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG TO SEVERE WEATHER VIA THE WEB AT WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 20, 3:51 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM TSTM WND DMG 1 NNW BURNT HICKORY FAR 34.07N 84.83W
08/20/2014 PAULDING GA 911 CALL CENTER
TREES DOWN AT THE INTERSECTION OF HIGHWAY 61 AND
DOUTHIT BRIDGE ROAD.
&&
EVENT NUMBER FFC1400801
KSSpecial weather statement, Aug 20, 3:56 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 356 PM EDT WED AUG 20 2014 GAZ082-083-095-096-202030- 356 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN TWIGGS...BIBB...BLECKLEY AND HOUSTON COUNTIES UNTIL 430 PM EDT... AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HUBER...MOVING SOUTH AT 15 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS TWIGGS... BIBB...BLECKLEY AND HOUSTON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE HUBER...DRY BRANCH... MIDDLE GEORGIA REGIONAL AIRPORT...RUTLAND...ELBERTA...ROBINS AIR FORCE BASE...WARNER ROBINS...MARION...BULLARD...KATHLEEN...BONAIRE AND TARVERSVILLE. && LAT...LON 3252 8334 3245 8360 3275 8369 3281 8348 TIME...MOT...LOC 1957Z 342DEG 13KT 3269 8355
Special weather statement, Aug 20, 4:06 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 406 PM EDT WED AUG 20 2014 GAZ030>032-041>043-202030- 406 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN POLK...PAULDING...CARROLL...COBB...DOUGLAS AND HARALSON COUNTIES UNTIL 430 PM EDT... AT 401 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER YORKVILLE...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS POLK... PAULDING...CARROLL...COBB...DOUGLAS AND HARALSON COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE UNION... DALLAS...YORKVILLE...HIRAM...NEW GEORGIA...LAKE VAL-DO-MAR...VILLA RICA...BROWNSVILLE...WINSTON...DOUGLASVILLE...BILL ARP AND FAIRPLAY. && LAT...LON 3374 8463 3359 8488 3392 8508 3401 8488 TIME...MOT...LOC 2006Z 322DEG 31KT 3387 8491
Local storm report, Aug 20, 4:12 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 2 NNW SNOW SPRINGS 34.37N 85.00W
08/20/2014 BARTOW GA EMERGENCY MNGR
A TREE FELL ON A MOBILE HOME IN THE RIDGEWOOD MOBILE
HOME PARK. REPORTS OF TRAFFIC ACCIDENTS AND 1 TREE
BLOCKING THE ROAD NEAR THE FLOYD AND BARTOW COUNTY LINE.
&&
EVENT NUMBER FFC1400802
KOVACIKLocal storm report, Aug 20, 4:15 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
415 PM EDT WED AUG 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM TSTM WND DMG 6 E ROBERTA 32.72N 83.91W
08/20/2014 CRAWFORD GA AMATEUR RADIO
TREE DOWN ON HWY 80E
&&
EVENT NUMBER FFC1400803
KSSpecial weather statement, Aug 20, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT WED AUG 20 2014 GAZ044-053>057-202045- 416 PM EDT WED AUG 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS IN SPALDING...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES UNTIL 445 PM EDT... AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDY CREEK...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS SPALDING...COWETA...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES THROUGH 445 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TYRONE...UNION CITY...FAIRBURN...SANDY CREEK...CANNONGATE... KENWOOD...PEACHTREE CITY...FAYETTEVILLE...BONANZA...IRONDALE... LOVEJOY...JW SMITH RESERVOIR...INMAN...ATLANTA MOTOR SPEEDWAY AND BROOKS. && LAT...LON 3342 8420 3323 8439 3347 8469 3362 8456 TIME...MOT...LOC 2017Z 320DEG 26KT 3348 8453
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Aug 20, 1:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 44 min |
| Aug 20, 1:45 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Aug 20, 1:50 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 40 min |
| Aug 20, 2:10 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Aug 20, 2:18 PM EDT | Special Weather Statement | FFC | Bartow | 27 min |
| Aug 20, 2:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 44 min |
| Aug 20, 2:33 PM EDT | Special Weather Statement | FFC | Barrow | 27 min |
| Aug 20, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike | 42 min |
| Aug 20, 2:50 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 25 min |
| Aug 20, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Pike, Upson | 48 min |
| Aug 20, 3:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe | 49 min |
| Aug 20, 3:14 PM EDT | Special Weather Statement | FFC | Troup | 31 min |
| Aug 20, 3:19 PM EDT | Special Weather Statement | FFC | Clayton, Henry | 26 min |
| Aug 20, 3:23 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 52 min |
| Aug 20, 3:24 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 30 more | 29 hr |
| Aug 20, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Fulton, Henry | 49 min |
| Aug 20, 3:31 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Aug 20, 3:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Oconee, Walton | 45 min |
| Aug 20, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Peach, Taylor | 42 min |
| Aug 20, 3:56 PM EDT | Special Weather Statement | FFC | Twiggs | 34 min |
| Aug 20, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 28 min |
| Aug 20, 4:06 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 24 min |
| Aug 20, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Aug 20, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 48 min |
| Aug 20, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Aug 20, 4:35 PM EDT | Special Weather Statement | FFC | Gordon | 25 min |
| Aug 20, 4:38 PM EDT | Special Weather Statement | FFC | Greene, Taliaferro | 37 min |
| Aug 20, 4:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Pulaski, Twiggs | 49 min |
| Aug 20, 4:42 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 48 min |
| Aug 20, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Twiggs, Wilkinson | 42 min |
| Aug 20, 4:55 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 50 min |
| Aug 20, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Taliaferro | 49 min |
| Aug 20, 5:03 PM EDT | Special Weather Statement | FFC | Marion, Muscogee, Taylor | 27 min |
| Aug 20, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 38 min |
| Aug 20, 5:10 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 33 min |
| Aug 20, 5:11 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Fulton | 49 min |
| Aug 20, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 44 min |
| Aug 20, 5:26 PM EDT | Special Weather Statement | FFC | Wilcox | 34 min |
| Aug 20, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Aug 20, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 1 more | 44 min |
| Aug 20, 5:33 PM EDT | Special Weather Statement | FFC | Marion | 27 min |
| Aug 20, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 47 min |
| Aug 20, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 44 min |
| Aug 20, 5:48 PM EDT | Special Weather Statement | FFC | Glascock | 27 min |
| Aug 20, 5:48 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 42 min |
| Aug 20, 6:03 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Montgomery, Treutlen, Wheeler | 42 min |
| Aug 20, 6:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 41 min |
| Aug 20, 6:05 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 40 min |
| Aug 20, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 51 min |
| Aug 20, 6:12 PM EDT | Special Weather Statement | FFC | Dade, Walker | 33 min |
| Aug 20, 6:16 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren | 44 min |
| Aug 20, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 53 min |
| Aug 20, 6:29 PM EDT | Flash Flood Warning | FFC | Fannin, Gilmer, Union | 6 hr |
| Aug 20, 6:34 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Aug 20, 6:47 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 20 min |
| Aug 20, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 40 min |
| Aug 20, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Walker, Whitfield | 32 min |
| Aug 20, 7:16 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee, Talbot | 44 min |
| Aug 20, 7:47 PM EDT | Special Weather Statement | FFC | Floyd | 28 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.